MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance study.It was reported that a vessel dissection occurred.The subject underwent treatment with the ranger drug coated balloons on (b)(6) 2023 as a part of the elegance clinical trial.The target lesion was in the right proximal superficial femoral artery, right mid superficial femoral artery extending into right distal superficial femoral artery with 6.2 mm proximal reference vessel diameter and 6.3 mm distal reference vessel diameter with lesion length 200 mm with 100 % stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device, pre-dilation was performed using 5 mm x 200 mm non-boston scientific (bsc) balloon.Treatment of target lesion was performed by dilation using study devices, 6 mm x 200 mm, 6 mm x 150 mm and 6 mm x 40 mm ranger drug-coated balloons.Following treatment was performed by placement of 7 mm x 150 mm and 7 mm x 100 mm innova bare metal stents followed by dilation with 6 mm x 80 mm non-bsc balloon and the final residual stenosis was noted to be 0%.On (b)(6) 2023, on the same day of index procedure, during the treatment of the target lesion, dissection of grade b was noted in the target lesion, and the site has confirmed that the dissection was possibly due to 5 mm x 200 mm non-bsc balloon or one of the ranger drug-coated balloons and it is not clear which device led to dissection.In response to the complication, balloon dilation was performed, and stent was placed.Post treatment, the final residual stenosis was noted to be 0%.The complication of dissection was resolved.On (b)(6) 2023, the subject was discharged from the hospital.
 
Additional Manufacturer Narrative
A1: patient identifier- (b)(6).

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17618621
Report Number2124215-2023-45187
Device Sequence Number6179887
Product Code ONU
UDI-Device Identifier08714729976080
UDI-Public08714729976080
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number05447H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient RaceBlack Or African American